Journal: J. Mathematical Cryptology

Volume 8, Issue 4

331 -- 362Sylvain Duquesne, Nadia El Mrabet, Emmanuel Fouotsa. Efficient computation of pairings on Jacobi quartic elliptic curves
363 -- 403Hassan Jameel Asghar, Yvo Desmedt, Josef Pieprzyk, Ron Steinfeld. A subexponential construction of graph coloring for multiparty computation
405 -- 416Andrew M. Childs, Gábor Ivanyos. Quantum computation of discrete logarithms in semigroups
417 -- 440Min Sha. On the non-idealness of cyclotomic families of pairing-friendly elliptic curves

Volume 8, Issue 3

209 -- 247Luca De Feo, David Jao, Jérôme Plût. Towards quantum-resistant cryptosystems from supersingular elliptic curve isogenies
249 -- 295Claude Carlet, Jean-Luc Danger, Sylvain Guilley, Houssem Maghrebi. Leakage squeezing: Optimal implementation and security evaluation
297 -- 303Deepthi Haridas, Sarma Venkataraman, Geeta Varadan. Security analysis of Modified Rivest Scheme
305 -- 329Masaya Yasuda, Kazuhiro Yokoyama, Takeshi Shimoyama, Jun Kogure, Takeshi Koshiba. On the exact decryption range for Gentry-Halevi's implementation of fully homomorphic encryption

Volume 8, Issue 2

95 -- 114Alex D. Myasnikov, Alexander Ushakov. Cryptanalysis of matrix conjugation schemes
115 -- 140Benjamin Justus. The distribution of quadratic residues and non-residues in the Goldwasser-Micali type of cryptosystem
141 -- 168Alexander Dibert, László Csirmaz. Infinite secret sharing - Examples
169 -- 187Sami Omar, Houssem Sabri. Fast hash functions and convolution product
189 -- 207Douglas R. Stinson, Jalaj Upadhyay. Is extracting data the same as possessing data?

Volume 8, Issue 1

1 -- 29Andrew M. Childs, David Jao, Vladimir Soukharev. Constructing elliptic curve isogenies in quantum subexponential time
31 -- 70Shaoquan Jiang. Persistent asymmetric password-based key exchange
71 -- 92Joppe W. Bos, Alina Dudeanu, Dimitar Jetchev. Collision bounds for the additive Pollard rho algorithm for solving discrete logarithms
93 -- 0Steven D. Galbraith, Chang-An Zhao. Erratum Self-pairings on hyperelliptic curves [J. Math. Cryptol. 7(2013), 31-42]